# SDR ASOA20130806091

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 22,315 hours, 13,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85833
- Condition: Discharged
- Location: Emergency Light
- Part time: 19,954 hours, 14,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE RT FWD EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  R & R THE NR 2 EMERGENCY LIGHT BATTERY AND OPS CHECKED SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
